# SDR SWAA2017052513986

- Difficulty date: May 1, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 54,673 hours, 31,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 540, BETWEEN STR 22L AND STR 23L.  REPAIRED SKIN PER EA.
